Totally umbilical radical screen transversal half lightlike submanifolds of almost contact B-metric manifolds


Накова, Галя (2021) Totally umbilical radical screen transversal half lightlike submanifolds of almost contact B-metric manifolds C. R. Acad. Bulg. Sci., Vol. 74, № 1, pp. 12-22


 The present paper is a continuation of our previous work, where a class of half lightlike submanifolds of almost contact B-metric manifolds was introduced. We study curvature properties of totally and screen totally umbilical such submanifolds as well as of the corresponding semi-Riemannian submanifolds with respect to the associated B-metric.
  Статия
 Almost contact B-metric manifolds, Half lightlike submanifolds




 Издадено
  29915
 Галя Накова

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/